`a`
Related Articles
1

Continuation and collapse of homoclinic tangles

Journal of Computational Dynamics  Volume 1, Issue 1, Pages : 71 - 109, 2014

Wolf-Jürgen Beyn - (email), Thorsten Hüls - (email)

 Abstract       References       Full Text      Related Articles

2

Dynamics of random selfmaps of surfaces with boundary

Discrete and Continuous Dynamical Systems  Volume 34, Issue 2, Pages : 599 - 611, 2013

Seung Won Kim - (email), P. Christopher Staecker - (email)

 Abstract       References       Full Text      Related Articles

3

Periodic points on the $2$-sphere

Discrete and Continuous Dynamical Systems  Volume 34, Issue 3, Pages : 1171 - 1182, 2013

Charles Pugh - (email), Michael Shub - (email)

 Abstract       References       Full Text      Related Articles

4

The period set of a map from the Cantor set to itself

Discrete and Continuous Dynamical Systems  Volume 33, Issue 7, Pages : 2667 - 2679, 2013

James W. Cannon - (email), Mark H. Meilstrup - (email), Andreas Zastrow - (email)

 Abstract       References       Full Text      Related Articles

5

Zeta functions and topological entropy of periodic nonautonomous dynamical systems

Discrete and Continuous Dynamical Systems  Volume 33, Issue 2, Pages : 465 - 482, 2012

João Ferreira Alves - (email), Michal Málek - (email)

 Abstract       References       Full Text      Related Articles

6

On primes and period growth for Hamiltonian diffeomorphisms

Journal of Modern Dynamics  Volume 6, Issue 1, Pages : 41 - 58, 2012

Ely Kerman - (email)

 Abstract       References       Full Text      Related Articles

7

Two-parameter locus of boundary crisis: Mind the gaps!

DCDS Supplements  Volume 2011, Issue Special, Pages : 1148 - 1157, 2011

Hinke M. Osinga - (email), James Rankin - (email)

 Abstract       Full Text      Related Articles      

8

Rational periodic sequences for the Lyness recurrence

Discrete and Continuous Dynamical Systems  Volume 32, Issue 2, Pages : 587 - 604, 2011

A. Gasull - (email), Víctor Mañosa - (email), Xavier Xarles - (email)

 Abstract       References       Full Text      Related Articles

9

On the index problem of $C^1$-generic wild homoclinic classes in dimension three

Discrete and Continuous Dynamical Systems  Volume 31, Issue 3, Pages : 913 - 940, 2011

Katsutoshi Shinohara - (email)

 Abstract       References       Full Text      Related Articles

10

Symbolic extensions and partially hyperbolic diffeomorphisms

Discrete and Continuous Dynamical Systems  Volume 29, Issue 4, Pages : 1419 - 1441, 2010

Lorenzo J. Díaz - (email), Todd Fisher - (email)

 Abstract       References       Full Text      Related Articles

11

Generation of homoclinic tangencies by $C^1$-perturbations

Discrete and Continuous Dynamical Systems  Volume 26, Issue 1, Pages : 1 - 42, 2009

Nikolaz Gourmelon - (email)

 Abstract       Full Text      Related Articles

12

Persistence of Bowen-Ruelle-Sinai measures

Discrete and Continuous Dynamical Systems  Volume 17, Issue 1, Pages : 213 - 221, 2006

Maria Pires De Carvalho - (email)

 Abstract       Full Text      Related Articles

13

Periodic points of holomorphic twist maps

Discrete and Continuous Dynamical Systems  Volume 13, Issue 4, Pages : 1047 - 1056, 2005

John Erik Fornæss - (email)

 Abstract       Full Text      Related Articles

14

Topological horseshoes and delay differential equations

Discrete and Continuous Dynamical Systems  Volume 12, Issue 5, Pages : 827 - 852, 2005

Klaudiusz Wójcik - (email), Piotr Zgliczyński - (email)

 Abstract       Full Text      Related Articles

15

Homoclinic tangencies in $R^n$

Discrete and Continuous Dynamical Systems  Volume 12, Issue 3, Pages : 465 - 480, 2004

Victoria Rayskin - (email)

 Abstract       Full Text      Related Articles

16

The set of periods for a class of skew-products

Discrete and Continuous Dynamical Systems  Volume 6, Issue 4, Pages : 893 - 900, 2000

Jose S. Cánovas - (email), Antonio Falcó - (email)

 Abstract       Full Text      Related Articles

17

Minimal sets of periods for torus maps

Discrete and Continuous Dynamical Systems  Volume 4, Issue 2, Pages : 301 - 320, 1998

Boju Jiang - (email), Jaume Llibre - (email)

 Abstract       Full Text      Related Articles

18

A stretched exponential bound on the rate of growth of the number of periodic points for prevalent diffeomorphisms I

Electronic Research Announcements of the AMS  Volume 7, Issue 0, Pages : 17 - 27,

 Abstract       Full Text      Related Articles

19

A stretched exponential bound on the rate of growth of the number of periodic points for prevalent diffeomorphisms II

Electronic Research Announcements of the AMS  Volume 7, Issue 0, Pages : 28 - 36,

 Abstract       Full Text      Related Articles